# SDR DALA2024061406074

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 76,396 hours, 35,970 cycles
- Engine: Cfmint CFM565A3
- Engine time: 70,359 hours, 33,055 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3253 - MISC/DE - DUE TO LOSS OF YELLOW HYDRAULIC SYSTEM (HYD Y RSVR LO LVL ECAM). CORRECTIVE ACTION: FOUND #2 ENGINE T/R LOCK ACTUATOR LINE DAMAGED (CHAFFED) AT THE CLAMP, R/R BOTH LINES UNDER SAME CLAMP. ALSO, R/R EDP DUE TO POSSIBLE CAVITATION. OPS CHECK GOOD. (LP: 5613260)
